# SDR HEED9539

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 222031293103
- Condition: Broken
- Location: Door
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH UNIT BROKEN. ORDERED NEW PART
